Hi Glow Girls! I've got a question for you. I've never ever had problems with breakouts and acne in general. Ever. But a couple of months ago I stopped taking the pill and now my skin breaks out quite a bit. I'm in shock because I have no clue what to do with it! I'm 30 but I look like a teen. Has anyone had that issue? How do you deal with it?

13 comments,0 shares,0 likes
sabwade83
over 3 years

I swear by La Roche Posay Effaclar products. I have struggled with adult acne and tried lots of different products but stick to this brand now. I have recently purchased some origins masks & creams but I tend to use them once a week as a little hydrating treatment rather than every day. They smell amazing! Hope this helps x

DariaN
over 3 years

Hey glittergirl! I read that women experience all kinds of symptoms after stopping the pill. You should always check with a doctor if you worry about any symptoms as the pill may mask certain things. But I read that if you had cramps or really bad PMS before starting the pill, it's common to get them back in full force, unfortunately.

glittergirl
over 3 years

Ooh, glad I saw this! I've stopped taking it and have had abdominal cramps ever since (about two weeks) hideous! Anyone else have the same? Also feeling bloated but that could be due to the fact we've been on holiday and I've eaten whatever I've wanted and done little exercise 🙊 xx

DariaN
over 3 years

I use Pai products and I switched to the balancing moisturizer that prevents breakouts. I'm very diligent with my skincare and have been since I was 15. I'll try the Liz Earle cleanser though and cleansing twice a day. Thanks for the suggestion!
Thank you, katharina. I feel a bit more hopeful. It's only been a couple of months for me. I'll try to eat extra clean for a couple of months and cut out the inflammatory foods. 😉

tinisha
over 3 years

It's to do with oil production, what sort of facial care routine do you have?
You need a really good one, twice a day to cleanse the skin of the excess oil and keep it from getting spotty.
I use Liz Earle Cleanse & Polish twice a day, followed by their toner and then any moisturiser you like for your skin (a non greasy one), I use Elizabeth Arden 8 hr...
Give that routine 5-7 days and see if it makes a difference.
Good luck xxx

katharina.elisabeth
over 3 years

*renewed

katharina.elisabeth
over 3 years

It's all hormones. It takes time for the body to adjust and do everything by itself again. I had the same. I did a special cleanse for my intestine for 2 months and I went completely vegan, which was the best thing that could happened to me, since my hormones were back in balance again. It's as if my whole body new. I am almost 9 months off the pill and my skin got even clearer.
Eat clean, workout and just give your body time and rest. Our body is capable of so many wonderful things and it doesn't need so much help. Take it as a cleansing process.

DariaN
over 3 years

Thanks everyone! I'll make sure to check Madeleine's book. I've never tried the drinks... Hope it helps

AllyFQuigs123
over 3 years

Just looking through madelienes cook books. "Get the glow" has some skin juice recipes... Maybe that might help flush it out?

MissCat
over 3 years

Yes this happened to me!! It's so frustrating. I'm still not totally over it but trying to balance my hormones naturally as I think it is to do with that mostly. Lots of healthy fats & omegas. As Ally said more water & less refined sugar. I'm also finding the turmeric milk daily is helping 😊

AllyFQuigs123
over 3 years

If you haven't already I would recommend cutting out sugar and gluten from your diet. And drinking lots of water